# SDR MZZA9502

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failure
- Location: Lt Uplock
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 963 - GUM - LEFT GEAR UP LIGHT DID NOT EXTINGUISH ON RETRACTION.  ALL GEAR DOORS DID CLOSE.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE FOUND LEFT GEAR UPLOCK SENSOR AT FAULT DURING GEAR UP SIMULATION OF PROX SENSORS.  REPLACED SENSOR, PERFORMED GEAR SWING, OPERATION AND INDICATION NOW NORMAL.  (Z)
